# SDR QXEA0002870

- Difficulty date: October 11, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 2,877 hours, 4,016 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858601
- Part serial: A280
- Condition: Malfunctioned
- Location: Cabin
- Part time: 3,128 hours, 4,431 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON DEPARTURE OUT OF 1,000 FEET ABOVE GROUND LEVEL NOSE GEAR AMBER LIGHTS ILLUMINATED WITH ASSOCIATED NOISE OF GEAR DOOR OPENING THEN CLOSING WITH LIGHT EXTINGUISHING.  REMOVED AND REPLACED PSEU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
